# SDR CALA2013100991914

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 94,767 hours, 14,990 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RECIRCULATING FAN INOPERATIVE.  TRIED RESET BUT NO HELP.  LT RECIRCULATING FAN OPERATION GOOD.  RT RECIRCULATING DEFERRED DUE TIME.
